EconPapers    
Economics at your fingertips  
 

An Implicit Algorithm for Maximal Monotone Operators and Pseudocontractive Mappings

Hong-Jun Li, Yeong-Cheng Liou, Cun-Lin Li, Muhammad Aslam Noor and Yonghong Yao

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

The purpose of this paper is to construct an implicit algorithm for finding the common solution of maximal monotone operators and strictly pseudocontractive mappings in Hilbert spaces. Some applications are also included.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/517460.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/517460.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:517460

DOI: 10.1155/2012/517460

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:517460